Volume 47, Number 2
Previous Issue Next Issue

Weizhu Bao, Xuanchun Dong & Xiaofei Zhao

10.4208/jms.v47n2.14.01

J. Math. Study, 47 (2014), pp. 111-150.

Preview Purchase PDF 2473 27110 Abstract

Lennard Kamenski & Weizhang Huang

10.4208/jms.v47n2.14.02

J. Math. Study, 47 (2014), pp. 151-172.

Preview Purchase PDF 2519 28335 Abstract

Qinwu Xu & Zhoushun Zheng

10.4208/jms.v47n2.14.03

J. Math. Study, 47 (2014), pp. 173-189.

Preview Purchase PDF 2382 26492 Abstract

Fei Liu

10.4208/jms.v47n2.14.04

J. Math. Study, 47 (2014), pp. 190-207.

Preview Purchase PDF 2407 25978 Abstract

Weiyang Chen & Xiaoli Chen

10.4208/jms.v47n2.14.05

J. Math. Study, 47 (2014), pp. 208-220.

Preview Purchase PDF 2341 26920 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard